# SDR CALA2014102101366

- Difficulty date: October 20, 2014
- Submitted: October 21, 2014
- Operation: Air carrier
- Aircraft: N77258
- Make and model: Boeing 737824
- Aircraft serial: 30802
- Aircraft time: 45,136 hours, 16,017 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701100
- Part serial: 38340
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK EMER PATH LIGHTING INOPERATIVE IN 1ST CLASS.  R & R BATTERY FOR M1674 PACK & PERFORMED OPERATIONS CHECK IAW AMM 33-51-06.  TESTED OK REF BATTERY SN OFF 38340 & BATTERY SN ON 140913.
